# SDR SWAA2024092735000

- Difficulty date: September 7, 2024
- Submitted: September 27, 2024
- Operation: Air carrier
- Aircraft: N8722L
- Make and model: Boeing 737-8
- Aircraft serial: 37019
- Aircraft time: 12,626 hours, 6,040 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(A204 DOT 60) AFT CARGO; STA 727J TO 847; LBL 22; WL 155; Z-ANGLE HAS CORROSION<[01] DAMAGED ZEEZ CHANNEL SIDEPLATE SECTION FROM STA 727 E+9 THRU STA 847 WAS FOUND TO BE OUT OF LIMITS; REMOVED; FABRICATED A NEW SECTION AND REPLACED I.A.W. SRM 53-00-53-2R-5 AND BOEING DWG 146A7500;[02] AUDIT C/W
